# SDR UALA2011083104682

- Difficulty date: August 31, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 51,498 hours, 6,115 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP:  LT OVERWING AFT 2 BOTH ASSY.  REPLACED FUSE, CHECKS OKAY.
